Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 24, Issue 6

Issues

Stone duality for real-valued multisets

Roberto Cignoli
  • Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, 1428 Buenos Aires, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vincenzo Marra
  • Dipartimento di Informatica e Comunicazione, Università degli Studi di Milano, via Comelico 39–41, 20135 Milano, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/form.2011.109

Abstract.

In joint work with E. Dubuc and D. Mundici, the first author extended Stone duality for boolean algebras to locally finite MV-algebras. On the topological side of the duality, one has to assign to each point of a boolean space a generalized natural number by way of a multiplicity, so as to make the assignment continuous with respect to the Scott topology of the lattice of generalized natural numbers. The continuous maps between such generalized multisets are to be multiplicity-decreasing with respect to the divisibility order of generalized natural numbers. In this paper we extend these results to the class of MV-algebras that are locally weakly finite, i.e., such that all their finitely generated subalgebras split into a finite direct product of simple MV-algebras. Using the Scott topology on the lattice of subalgebras of the real unit interval (regarded with its natural MV-algebraic structure), we construct a `real-valued multiset' over the (boolean) space of maximal ideals of a locally weakly finite MV-algebra. Building on this, we obtain a duality for locally weakly finite MV-algebras that includes as a special case the above-mentioned duality for locally finite MV-algebras. We give an example that shows that the duality established in this paper via the Scott topology cannot be extended, without non-trivial modifications, to larger classes of algebras.

Keywords: MV-algebras; multisets; algebraic lattices; Scott topology; global sheaves; global sections

About the article

Received: 2010-05-06

Published Online: 2012-11-03

Published in Print: 2012-11-01


Citation Information: , Volume 24, Issue 6, Pages 1317–1331, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.109.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jean B. Nganou
Applied Categorical Structures, 2018
[2]
Ciro Russo
Fuzzy Sets and Systems, 2016, Volume 303, Page 80
[3]
Jean B. Nganou
Order, 2015, Volume 32, Number 3, Page 449
[4]
Mai Gehrke, Samuel J. van Gool, and Vincenzo Marra
Journal of Algebra, 2014, Volume 417, Page 290

Comments (0)

Please log in or register to comment.
Log in